# SDR IXXA202408030004

- Difficulty date: August 3, 2024
- Submitted: August 3, 2024
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 128,058 hours, 23,451 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33316
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN AND BEAR STRAP IS CRACKED SINGLE FASTENER HOLE AT THE LOWER AFT CORNER OF THE R1 DOOR CUTOUT STA 335 JUST ABOVE S20R. (VERIFIED WITH HFEC HOLE SCAN)
